Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 59, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Sep 9, 2016, 4:18 AM CDT. It took effect at Sep 10, 2016, 7:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2016, 4:18 AM CDT (09:18 UTC)
- In effect from
- Sep 10, 2016, 7:00 AM CDT
- Expired
- Sep 10, 2016, 10:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
303 WHUS73 KGRB 090918 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 418 AM CDT FRI SEP 9 2016 ...GUSTY NORTHWEST WINDS EXPECTED SATURDAY AND SATURDAY EVENING... .A DEEPENING LOW PRESSURE SYSTEM WILL GENERATE STRONG NORTHWEST WINDS SATURDAY AND EARLY SATURDAY NIGHT. THE WINDS WILL GUST OVER 30 KNOTS AT TIMES, ESPECIALLY NEAR DEATHS DOOR. THE STRONG GUSTS WILL CREATE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-091730- /O.NEW.KGRB.SC.Y.0059.160910T1500Z-160911T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 418 AM CDT FRI SEP 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT SATURDAY. * WINDS WILL BE FROM THE NORTHWEST AT 15 TO 25 KTS, WITH GUSTS OVER 30 KTS AT TIMES. * WAVES WILL BUILD TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KIECKBUSCH
7 follow-up statements
759 WHUS73 KGRB 091510 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1010 AM CDT FRI SEP 9 2016 ...GUSTY NORTHWEST WINDS EXPECTED SATURDAY AND SATURDAY EVENING... .A DEEPENING LOW PRESSURE SYSTEM WILL GENERATE STRONG NORTHWEST WINDS SATURDAY AND EARLY SATURDAY NIGHT. THE WINDS WILL GUST OVER 30 KNOTS AT TIMES... ESPECIALLY NEAR DEATHS DOOR. THE STRONG GUSTS WILL CREATE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-092315- /O.CON.KGRB.SC.Y.0059.160910T1500Z-160911T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1010 AM CDT FRI SEP 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT SATURDAY... * WINDS WILL BE FROM THE NORTHWEST AT 15 TO 25 KTS... WITH GUSTS OVER 30 KTS AT TIMES. * WAVES WILL BUILD TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ECKBERG
628 WHUS73 KGRB 092027 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 327 PM CDT FRI SEP 9 2016 ...GUSTY NORTHWEST WINDS EXPECTED SATURDAY AND SATURDAY EVENING... .A DEEPENING LOW PRESSURE SYSTEM WILL GENERATE STRONG NORTHWEST WINDS SATURDAY AND EARLY SATURDAY NIGHT. THE WINDS WILL GUST OVER 30 KNOTS AT TIMES...ESPECIALLY NEAR DEATHS DOOR. THE STRONG GUSTS WILL CREATE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-100430- /O.EXT.KGRB.SC.Y.0059.160910T1200Z-160911T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 327 PM CDT FRI SEP 9 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM TO 10 PM CDT SATURDAY... * SOUTH TO SOUTHEAST WINDS WILL QUICKLY VEER TO THE NORTHWEST AT 15 TO 25 KTS SATURDAY MORNING. GUSTS OVER 30 KTS ARE POSSIBLE AT TIMES...ESPECIALLY NEAR DEATHS DOOR. * WAVES WILL BUILD TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
607 WHUS73 KGRB 100245 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 945 PM CDT FRI SEP 9 2016 ...GUSTY NORTHWEST WINDS EXPECTED SATURDAY AND SATURDAY EVENING... .A DEEPENING LOW PRESSURE SYSTEM WILL GENERATE STRONG NORTHWEST WINDS SATURDAY AND EARLY SATURDAY NIGHT. THE WINDS WILL GUST OVER 30 KNOTS AT TIMES...ESPECIALLY NEAR DEATHS DOOR LATE SATURDAY MORNING AND AFTERNOON. THE STRONG GUSTS WILL CREATE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-101045- /O.CON.KGRB.SC.Y.0059.160910T1200Z-160911T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 945 PM CDT FRI SEP 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM CDT SATURDAY... * WINDS WILL QUICKLY BECOME NORTHWEST AT 15 TO 25 KTS SATURDAY MORNING. GUSTS OVER 30 KTS ARE POSSIBLE AT TIMES...ESPECIALLY NEAR DEATHS DOOR IN THE LATE MORNING AND AFTERNOON. * WAVES WILL BUILD TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
194 WHUS73 KGRB 100907 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 407 AM CDT SAT SEP 10 2016 ...GUSTY NORTHWEST WINDS EXPECTED TODAY AND THIS EVENING.. .A DEEPENING LOW PRESSURE SYSTEM WILL GENERATE STRONG NORTHWEST WINDS TODAY AND EARLY TONIGHT. THE WINDS WILL GUST OVER 30 KNOTS AT TIMES...ESPECIALLY NEAR DEATHS DOOR BY LATE MORNING. THE STRONG GUSTS WILL CREATE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-101715- /O.CON.KGRB.SC.Y.0059.160910T1200Z-160911T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 407 AM CDT SAT SEP 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS WILL QUICKLY BECOME NORTHWEST AND INCREAST TO 15 TO 25 KTS THIS MORNING. GUSTS AROUND 30 KTS ARE POSSIBLE AT TIMES... ESPECIALLY NEAR DEATHS DOOR IN THE LATE MORNING AND AFTERNOON. * WAVES WILL BUILD TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
924 WHUS73 KGRB 101505 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1005 AM CDT SAT SEP 10 2016 ...GUSTY NORTHWEST WINDS EXPECTED THROUGH THIS EVENING.. .A DEEPENING LOW PRESSURE SYSTEM WILL GENERATE STRONG NORTHWEST WINDS THROUGH THIS EVENING. THE WINDS WILL GUST OVER 30 KNOTS AT TIMES...ESPECIALLY NEAR DEATHS DOOR. THE STRONG GUSTS WILL CREATE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-102315- /O.CON.KGRB.SC.Y.0059.000000T0000Z-160911T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1005 AM CDT SAT SEP 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * NORTHWEST WINDS 15 TO 25 KTS. GUSTS AROUND 30 KTS ARE POSSIBLE AT TIMES... ESPECIALLY NEAR DEATHS DOOR IN THE LATE MORNING AND AFTERNOON. LOOK FOR THE WINDS TO DIMINISH LATER ON TONIGHT. * WAVES WILL BUILD TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
854 WHUS73 KGRB 102048 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 348 PM CDT SAT SEP 10 2016 ...GUSTY NORTHWEST WINDS EXPECTED THROUGH THIS EVENING... .A DEPARTING LOW PRESSURE SYSTEM AND COLD FRONT WILL CONTINUE TO PRODUCE GUSTY NORTHWEST WINDS THROUGH THIS EVENING. THE STRONG GUSTS WILL CREATE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-110300- /O.CON.KGRB.SC.Y.0059.000000T0000Z-160911T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 348 PM CDT SAT SEP 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * NORTHWEST WINDS 10 TO 20 KTS WITH GUSTS TO AROUND 25 KTS. A FEW HIGHER GUSTS POSSIBLE IN ANY SHOWER OR THUNDERSTORM ACTIVITY. LOOK FOR THE WINDS TO DIMINISH THROUGH THE EVENING HOURS. * WAVES 2 TO 4 FEET THROUGH EARLY EVENING THEN SUBSIDING TO 1 TO 2 FT IN THE LATE EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
868 WHUS73 KGRB 110254 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 954 PM CDT SAT SEP 10 2016 ...WINDS DIMINISHING LATE THIS EVENING... .WINDS WILL CONTINUE TO DIMINISH LATE THIS EVENING AS A COLD FRONT MOVES EAST OF THE AREA. LMZ521-522-541>543-110400- /O.EXP.KGRB.SC.Y.0059.000000T0000Z-160911T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 954 PM CDT SAT SEP 10 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... NORTHWEST WINDS OF 10 TO 20 KTS WILL CONTINUE LATE THIS EVENING. A FEW GUSTS TO 25 KTS WILL STILL BE POSSIBLE THROUGH MIDNIGHT... MAINLY NEAR AND ALONG NORTHERN DOOR COUNTY. WAVES OF 1 TO 3 FT WILL SUBSIDE TO 2 FT OR LESS OVERNIGHT. $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 9, 4:00 AM CDT, 18 minutes earlier.
Area forecast discussion, Sep 9, 4:00 AM CDT, 18 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 400 AM CDT FRI SEP 9 2016 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Saturday Issued at 359 AM CDT Fri Sep 9 2016 Precipitation trends through the period, and gusty northwest winds on Saturday, will be the main forecast concerns. Weak high pressure was slowly edging east early this morning, as a cold front approached from the eastern Dakotas. In between, a broad area of WAA was developing from eastern SD into southern MN, where thunderstorm activity was gradually increasing. A narrow band of showers was poking into north central WI. These showers appeared to be associated with an area of mid-level frontogenesis. Expect showers and tstms to gradually increase across the area from northwest to southeast during the day, as WAA develops, the cold front approaches and PWATs increase to around 1.5 inches. Precipitation coverage and QPF will be greatest over the northwest half of the forecast area, where the RRQ of a strong upper level jet will reside. Temperatures should be in the 70s in most locations. A deepening low pressure system will develop along the cold tonight, and move toward central Lake Michigan by daybreak Saturday. The cyclogenesis will be supported by the RRQ of a 135 kt jet and the approach of a negatively-tilted short-wave trof. Given the strength of the dynamics and abundant moisture, likely/categorical pops for showers and embedded tstms are warranted. Much of the forecast area should receive a half inch to an inch of rain. Low temperatures should range from the middle 50s northwest to the lower to middle 60s southeast. Showers and a few tstms will continue into Saturday as the upper trof swings through the state, but a decreasing trend is expected in the afternoon. As the deepening surface low lifts northeast of the region, gusty northwest winds will develop by mid to late morning. Most of the region should see gusts to 25 to 30 mph, but northern Door county could get gusts near 40 mph. Will be issuing a Small Craft Advisory on Lake Michigan from late Saturday morning through Saturday evening. In the wake of the cold front, temperatures will only reach the 60s in most areas. .LONG TERM...Saturday Night Through Thursday Issued at 359 AM CDT Fri Sep 9 2016 An upper level trough should be over Lake Michigan at 00Z Sunday. Surface high pressure and a weak upper level ridge should keep the area dry Saturday night through Monday. An upper trough, currently over the Gulf of Alaska, will move onshore and amplify as it makes its way across Canada and moves into the region during the early part of the upcoming work week. A cold front passing through Wisconsin, combined with the approaching trough, will bring a chance for showers and thunderstorms starting Monday night and continuing into Tuesday night. Another surface high and weak upper ridge should then keep things dry through the end of the forecast period. Slightly above normal high temperatures can be expected for Sunday and Monday before things cool off Tuesday and Wednesday behind the cold front. Thursday should be slightly warmer than Wednesday, but still at least a few degrees colder than normal. && .AVIATION...for 06Z TAF Issuance Issued at 1043 PM CDT Thu Sep 8 2016 Good flying weather expected tonight over much of the area. There will be some ground fog tonight, mainly across areas that are mostly clear as high clouds advect in from the west. Friday will start out with VFR conditions and mid clouds but there is a chance of showers and thunderstorms as well as MVFR conditions in the afternoon and evening as a cold front approaches from the west. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kieckbusch LONG TERM......MG AVIATION.......Kurimski
Hazardous weather outlook, Sep 9, 4:09 AM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 409 AM CDT FRI SEP 9 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-100915- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 409 AM CDT FRI SEP 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WITH HEAVY RAINFALL ARE POSSIBLE TODAY AND TONIGHT, BUT THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS REMAIN POSSIBLE ON SATURDAY, BUT ARE NOT EXPECTED TO BECOME SEVERE. THUNDERSTORMS ARE POSSIBLE AGAIN MONDAY NIGHT THROUGH TUESDAY NIGHT, BUT IT IS TOO EARLY TO DETERMINE THEIR SEVERE WEATHER POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-100915- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 409 AM CDT FRI SEP 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WITH HEAVY RAINFALL ARE POSSIBLE LATER THIS AFTERNOON AND TONIGHT, BUT ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS REMAIN POSSIBLE ON SATURDAY, AND GUSTY NORTHWEST WINDS WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT SATURDAY THROUGH SATURDAY EVENING. THUNDERSTORMS ARE POSSIBLE FROM MONDAY NIGHT INTO TUESDAY NIGHT, RESULTING IN HAZARDOUS CONDITIONS FOR BOATERS. KIECKBUSCH/MG
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.